On the mathematical models of the Timoshenko-type multi-layer flexible orthotropic shells

V. A. Krysko, J. Awrejcewicz, M. V. Zhigalov, I. V. Papkova, T. V. Yakovleva, A. V. Krysko

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Mathematical models of multi-layer orthotropic shells were reconsidered based on the Timoshenko hypothesis. A new mathematical model with ε-regularisation was proposed, and the theorem regarding the existence of a generalised solution to the model was formulated and proved. The algorithms of numerical investigation of models studied with the aid of the variational-difference method were developed. The associated stability problem was also addressed. A comparison of the results yielded by the considered models was carried out and discussed for numerous factors and parameters.

Original languageEnglish
Pages (from-to)2093-2118
Number of pages26
JournalNonlinear Dynamics
Volume92
Issue number4
DOIs
Publication statusPublished - 1 Jun 2018

Keywords

  • Buckling
  • Finite differences
  • Shells
  • Structures
  • Vibrations

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Aerospace Engineering
  • Ocean Engineering
  • Mechanical Engineering
  • Applied Mathematics
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'On the mathematical models of the Timoshenko-type multi-layer flexible orthotropic shells'. Together they form a unique fingerprint.

Cite this